# SDR OZI2003F00002

- Difficulty date: December 31, 2002
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N430Z
- Make and model: Dorner DO328300
- Aircraft serial: 3127
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Part number: 001A535B6018200
- Condition: Corroded
- Location: Zone231
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BAGGAGE COMPARTMENT DOOR SILL, AT THE FLOORBOARD ATTACH HOLES CORRODED.
